# SDR ASAA2013081695816

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 10,167 hours, 2,978 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT ON FMC. UNABLE TO INITIATE CALL.  ACFT GROUNDED. PERFORMED FIM 23-15-801. SATCOM RESET & REBOOTED CORRECTLY.  SATCOM PROMPT RETURNED.  NO OTHER DEFECTS NOTED.
